Results 1 to 3 of 3
Opiate Relapse Question
  1. #1
    adosz is offline New Member
    Join Date
    Apr 2009
    Posts
    1

    Default Opiate Relapse Question

    Just wondering if anyone happens to know;
    I got clean from opiates for about five weeks (went through bad withdrawals) and when the physical withdrawals were over, I stupidly started using again. It's only been 4 days now of using, and I am stopping tomorrow. I am wondering if anyone knows if I will go through withdrawals again? So, I was 5 weeks clean and started using oxy again for the last 4 days and am quitting tomorrow but don't know what to expect?? Anyone been through a situation like this??
    Appreciate any help
    Thanks

  2. #2
    Robert_325 is offline Diamond Elite
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    12,748

    Default

    It shouldn't be too bad. Will not say that you won't feel anything but it shouldn't be as bad as the last time. Just don't use again NO MATTER WHAT! You are so close right now to having this behind you. God bless.

  3. #3
    Methastoner is offline New Member
    Join Date
    May 2009
    Posts
    14

    Smile

    Quote Originally Posted by adosz View Post
    Just wondering if anyone happens to know;
    I got clean from opiates for about five weeks (went through bad withdrawals) and when the physical withdrawals were over, I stupidly started using again. It's only been 4 days now of using, and I am stopping tomorrow. I am wondering if anyone knows if I will go through withdrawals again? So, I was 5 weeks clean and started using oxy again for the last 4 days and am quitting tomorrow but don't know what to expect?? Anyone been through a situation like this??
    Appreciate any help
    Thanks

    Expect minute withdrawl, more mental than physical. Advil and Imodium will help with the minor withdrawl you'll recieve but most will be mental. Been in your exact situation and you are smart to stop as soon as you can before your body assumes external endorphins and shut down shop up in your cranium. Even if your still using stopping now wont be nearly as bad and totally recomend stopping as if you don't you may NEVER get back off. There is a kindling effect when it comes to withdrawls meaning each time you withdrawl after high dosage/long duration it gets worse than the last time. Do what it takes. If methadone comes to mind dont go for the long term as its even harder to get off of than oxy. A 1 or 2 week taper worked wonders for many people i know. Some doctors if you fess up will even prescribe you oxy in a taper fashion if they feel your serious enough. Most likely they'll make you pick up your dosages daily though. But try it on your own first. It can be done. You haven't been using long enough. If your still using get lots of Advil for aches and pains and imodium for diarhea, possibly some sort of sleeping pill to help you sleep for the first few days. Good luck!

Similar Threads

  1. Need advice with Suboxone/Opiate relapse problem
    By 2far2go in forum Need to Talk?
    Replies: 6
    Last Post: 01-09-2017, 02:25 PM
  2. opiate relapse
    By lucy84 in forum Prescription Drug Addiction
    Replies: 1
    Last Post: 11-01-2016, 02:52 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22